# SDR HEEA967741

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT CHANNEL FREQUENCIES CORRECTLY AND KNOBS CHANGE WRONG DIGITS INTERMITTENTLY. VERIFIED, CLEANED WAFERS AND CONTACTS.  NO HELP.  REPLACED SWITCH S304 AND RIVETS 2 EACH P/N 092-5009-04.  ALSO REPLACED RETAINING RING P/N 090-0036-04.  NO HELP.  REPLACED DETENT WHEEL P/N 088-0766-01.  NO HELP.
